Segui
Francesco Catino
Francesco Catino
Affiliazione sconosciuta
Email verificata su unisalento.it
Titolo
Citata da
Citata da
Anno
Regular subgroups of the affine group and radical circle algebras
F Catino, R Rizzo
Bulletin of the Australian Mathematical Society 79 (1), 103-107, 2009
512009
Semi-braces and the Yang–Baxter equation
F Catino, I Colazzo, P Stefanelli
Journal of Algebra 483, 163-187, 2017
492017
Regular subgroups of the affine group and asymmetric product of radical braces
F Catino, I Colazzo, P Stefanelli
Journal of Algebra 455, 164-182, 2016
402016
Magnifying elements in semigroups
F Catino, F Migliorini
Semigroup Forum 44, 314-319, 1992
341992
On semidirect product of semigroups
F Catino, MM Miccoli
Note di Matematica 9 (2), 189-194, 1989
301989
Indecomposable involutive set-theoretic solutions of the Yang–Baxter equation
M Castelli, F Catino, G Pinto
Journal of Pure and Applied Algebra 223 (10), 4477-4493, 2019
252019
On regular subgroups of the affine group
F Catino, I Colazzo, P Stefanelli
Bulletin of the Australian Mathematical Society 91 (1), 76-85, 2015
222015
Skew left braces with non-trivial annihilator
F Catino, I Colazzo, P Stefanelli
Journal of Algebra and Its Applications 18 (02), 1950033, 2019
202019
The matched product of the solutions to the Yang–Baxter equation of finite order
F Catino, I Colazzo, P Stefanelli
Mediterranean Journal of Mathematics 17 (2), 58, 2020
182020
A new family of set-theoretic solutions of the Yang–Baxter equation
M Castelli, F Catino, G Pinto
Communications in Algebra 46 (4), 1622-1629, 2018
182018
Factorizable semigroups
F Catino
Semigroup Forum 36, 167-174, 1987
151987
Inverse semi-braces and the Yang-Baxter equation
F Catino, M Mazzotta, P Stefanelli
Journal of Algebra 573, 576-619, 2021
142021
The matched product of set-theoretical solutions of the Yang-Baxter equation
F Catino, I Colazzo, P Stefanelli
Journal of Pure and Applied Algebra 224 (3), 1173-1194, 2020
142020
Set-theoretic solutions to the Yang–Baxter equation and generalized semi-braces
F Catino, I Colazzo, P Stefanelli
Forum Mathematicum 33 (3), 757-772, 2021
122021
Set-theoretical solutions of the Yang–Baxter and pentagon equations on semigroups
F Catino, M Mazzotta, P Stefanelli
Semigroup Forum 101 (2), 259-284, 2020
122020
Indecomposable Involutive Set-Theoretic Solutions of the Yang–Baxter Equation and Orthogonal Dynamical Extensions of Cycle Sets
M Castelli, F Catino, P Stefanelli
Mediterranean Journal of Mathematics 18 (6), 246, 2021
112021
Some topics in the theory of groups with finite conjugacy classes
F Catino, F de Giovanni
Aracne, Roma, 2015
102015
Group algebras whose symmetric elements are Lie metabelian
F Catino, GT Lee, E Spinelli
Forum Mathematicum 26 (5), 1459-1471, 2014
102014
On the derived length of the unit group of a group algebra
F Catino, E Spinelli
Walter de Gruyter GmbH & Co. KG 13 (4), 577-588, 2010
92010
Local rings whose multiplicative group is nilpotent
F Catino, MM Miccoli
Archiv der Mathematik 81, 121-125, 2003
92003
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20